# SDR GTIA2023012636913

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,159 hours, 4,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED IN BACK BY AFT FA THROUGH FL 240, ISOLATED PACK 2 PER CHECKLIST . SMELL DISSPATED. ON APPROACH TO FINAL SMELL CAME BACK. ON THE GROUND TURN OFF PACL 1+2 AND ENG BLEED 1=2 SMELL DISSIPATED. -PERFORMED TSM 05-50-00.PERFORMED ENG RUN ON BOTH ENGS REF AMM 71-00-00 ISOLATED SYSTEM WITH APU AN ENGS .. INSPECTED APU AN ENGS  FOUND NO ISSUES  . NO SMELL DETECTED  A/C OK FOR SERVICE, MOC NOTIFIED
